Children’s Motrin Ibuprofen Kids Medicine – Berry Flavor, 3 pk./4 fl. oz.

16,815.00

Product Features:

Children’s Motrin oral suspension liquid medicine with ibuprofen in a kid-friendly berry flavor
Temporarily relieve your child’s minor aches and pains due to common cold, flu and sore throat

Bring your child fast fever reduction and relief from minor aches and pains due to the common cold and flu. Children’s Motrin oral suspension with 100mg per 5mL ibuprofen is a dye-free oral suspension medicine for kids. It contains ibuprofen, a known NSAID pain-reliever, and fever-reducer. Each 5mL contains 100mg of ibuprofen. This kid’s liquid medicine provides up to 8-hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages two to 11 and comes in a kid-friendly original berry flavor. Plus, the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child.

Shopping Cart